Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 26, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 6, 2014, 3:03 PM CDT for Escambia County, Florida; Escambia County, Alabama. It took effect at Apr 9, 2014, 5:30 AM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2014, 3:03 PM CDT (20:03 UTC)
- In effect from
- Apr 9, 2014, 5:30 AM CDT
- Expired
- Apr 10, 2014, 5:30 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Escambia County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Escambia River near Century (CTYF1). The gauge peaked at 17.67 ft at Apr 11, 2014, 3:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
710
WGUS44 KMOB 062003
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE, AL
303 PM CDT SUN APR 6 2014
...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVERS IN ALABAMA...FLORIDA...
ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX
COUNTIES.
ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX
COUNTIES.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. ADDITIONAL RISES
MAY BE POSSIBLE BY EARLY WEEK.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC047-099-131-072003-
/O.NEW.KMOB.FL.W.0024.140408T0600Z-140411T0025Z/
/MRFA1.1.ER.140408T0600Z.140409T0600Z.140410T1825Z.NO/
303 PM CDT SUN APR 6 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM LATE MONDAY NIGHT UNTIL THURSDAY EVENING
* AT 3 PM SUNDAY THE STAGE WAS...43.5 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO
RISE TO NEAR 68.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* ADDITIONAL HEAVY RAINFALL MAY RESULT IN SIGNIFICANT ADDITIONAL RISES BY EARLY TO
MID WEEK.
* AT 66 FEET...FARM AND PASTURE LAND BEGIN TO OVERFLOW.
&&
LAT...LON 3215 8726 3005 8719 3215 8749 3203 8732
3184 8756 3184 8738
$$
ALC025-099-131-072003-
/O.NEW.KMOB.FL.W.0025.140409T0341Z-000000T0000Z/
/CLBA1.1.ER.140409T0341Z.140410T1800Z.000000T0000Z.NO/
303 PM CDT SUN APR 6 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE
* AT 2 PM SUNDAY THE STAGE WAS...26.5 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT AND CONTINUE TO
RISE TO NEAR 46.7 FEET BY THURSDAY EARLY AFTERNOON.
* ADDITIONAL HEAVY RAINFALL MAY RESULT IN SIGNIFICANT ADDITIONAL RISES BY EARLY TO
MID WEEK.
* AT 42 FEET...CONSIDERABLE FLOODING OF AGRICULTURAL LANDS OCCURS.
&&
LAT...LON 3184 8756 3184 8738 3150 8766 3146 8753
3114 8797 3114 8786
$$
ALC053-FLC033-072003-
/O.NEW.KMOB.FL.W.0026.140409T1030Z-000000T0000Z/
/CTYF1.1.ER.140409T1030Z.140412T0000Z.000000T0000Z.NO/
303 PM CDT SUN APR 6 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE ESCAMBIA RIVER NEAR CENTURY
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE
* AT 2 PM SUNDAY THE STAGE WAS...12.4 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE
TO NEAR 19.1 FEET BY FRIDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* ADDITIONAL HEAVY RAINFALL MAY RESULT IN SIGNIFICANT ADDITIONAL RISES BY EARLY TO
MID WEEK.
* A7 17 FEET...CONSIDERABLE OVERFLOW OF THE RIVER BEGINS.
* AT 19 FEET...LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO
HIGHER GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$1 follow-up statement
955
WGUS84 KMOB 070340
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1040 PM CDT SUN APR 6 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON
COUNTIES.
TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES.
ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX
COUNTIES.
ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TALLAHALA CREEK NEAR RUNNELSTOWN AFFECTING PERRY COUNTY.
LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES.
CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.
PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
MSC039-041-111-080340-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/MCLM6.2.ER.140329T2220Z.140412T0000Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014
THE FLOOD WARNING CONTINUES FOR
THE LEAF NEAR MCLAIN
* FROM TOMORROW AFTERNOON UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 14.9 FEET
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 18 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE
TO NEAR 25 FEET BY FRIDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 25 FEET SOME COUNTY ROADS IN THE AREA WILL BECOME FLOODED.
&&
LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
3098 8877 3114 8887
$$
MSC111-080340-
/O.CON.KMOB.FL.W.0023.140411T1200Z-000000T0000Z/
/RNTM6.1.ER.140411T1200Z.140411T1800Z.000000T0000Z.UU/
1040 PM CDT SUN APR 6 2014
THE FLOOD WARNING CONTINUES FOR
THE TALLAHALA CREEK NEAR RUNNELSTOWN
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 13.9 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 21 FEET
* FORECAST TO RISE TO FLOOD STAGE NEAR 21 FEET BY FRIDAY MORNING.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 21 FEET LOWLAND FLOODING BEGINS.
&&
LAT...LON 3138 8914 3139 8914 3137 8911 3122 8907
3122 8910 3136 8912
$$
ALC023-025-129-080340-
/O.EXT.KMOB.FL.W.0020.140407T1256Z-000000T0000Z/
/CLDA1.1.ER.140407T1256Z.140412T0600Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 24.5 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
NEAR 36 FEET BY FRIDAY EARLY AFTERNOON.
* AT 36 FEET PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED
HIGHER GROUND.
&&
LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
3160 8810 3178 8822
$$
ALC023-025-129-080340-
/O.EXT.KMOB.FL.W.0021.140407T2017Z-000000T0000Z/
/LRYA1.1.ER.140407T2017Z.140412T0600Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW AFTERNOON UNTIL FURTHER NOTICE
* AT 10PM SUNDAY THE STAGE WAS 20.1 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE
TO NEAR 28 FEET BY THURSDAY MORNING.
* AT 28 FEET FLOODING OF LOW LYING FARMLAND AND PASTURELANDS IN THE AREA WILL OCCUR.
&&
LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
3114 8802 3149 8793
$$
ALC047-099-131-080340-
/O.EXT.KMOB.FL.W.0024.140408T1125Z-140411T1230Z/
/MRFA1.1.ER.140408T1125Z.140410T0000Z.140411T0630Z.NO/
1040 PM CDT SUN APR 6 2014
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM TUESDAY MORNING UNTIL FRIDAY MORNING
* AT 9PM SUNDAY THE STAGE WAS 50.3 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO
NEAR 69.2 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* AT 69 FEET FARM AND PASTURELAND IN THE AREA WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
ALC025-099-131-080340-
/O.EXT.KMOB.FL.W.0025.140409T0524Z-000000T0000Z/
/CLBA1.1.ER.140409T0524Z.140411T0600Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM EARLY WEDNESDAY MORNING UNTIL FURTHER NOTICE
* AT 10PM SUNDAY THE STAGE WAS 30.9 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO
RISE TO NEAR 47.3 FEET BY EARLY FRIDAY MORNING.
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
FLC091-080340-
/O.EXT.KMOB.FL.W.0022.140408T1851Z-140411T0000Z/
/CRVF1.1.ER.140408T1851Z.140409T1800Z.140410T1800Z.NO/
1040 PM CDT SUN APR 6 2014
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE SHOAL RIVER NEAR CRESTVIEW
* FROM TUESDAY EARLY AFTERNOON UNTIL THURSDAY EVENING
* AT 9PM SUNDAY THE STAGE WAS 6.4 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND CONTINUE TO
RISE TO NEAR 9.9 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653
3070 8663 3070 8655
$$
MSC039-041-153-080340-
/O.CON.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.140329T0912Z.140412T0000Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014
THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE
* AT 09PM SUNDAY THE STAGE WAS 21.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 26.6 FEET BY FRIDAY EVENING.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
MSC039-041-059-080340-
/O.CON.KMOB.FL.W.0019.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.140401T2030Z.140411T1800Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014
THE FLOOD WARNING CONTINUES FOR
THE PASCAGOULA AT MERRILL
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 20.3 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 22 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE
TO NEAR 23.5 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE
THEREAFTER.
* AT 20 FEET, WATER COVERS MAIN ROAD AT PLUM BLUFF, IN SOUTHERN GEORGE COUNTY.
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
ALC053-FLC033-070410-
/O.CAN.KMOB.FL.W.0026.000000T0000Z-140407T0340Z/
/CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ESCAMBIA RIVER NEAR CENTURY
* AT 10PM SUNDAY THE STAGE WAS 12 FEET
* FLOOD STAGE IS 17 FEET
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 6, 1:36 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 6, 1:36 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CDT SUN APR 6 2014
.PUBLIC UPDATE...A RAIN-COOLED BOUNDARY LAYER ACROSS THE FORECAST
AREA COURTESY OF LAST NIGHTS/MORNING RAIN SHOWERS HAS PUSH THE
BOUNDARY LAYER FURTHER SOUTHWARD OVER THE GULF OF MEXICO. THIS BOUNDARY
HOWEVER IS STILL EXPECTED TO RETURN NORTHWARD AS A WARM FRONT INTO
THE SOUTHERN PORTIONS OF OUR FORECAST AREA LATE THIS AFTERNOON AND
EVENING AS AN AREA OF SURFACE LOW PRESSURE BEGINS TO LIFT FROM THE
UPPER TEXAS COAST TOWARD LOUISIANA. THIS WILL EVENTUALLY PLACE OUR
FORECAST AREA WITHIN THE WARM SECTOR WITH SURFACE DEWPOINTS IN THE
MID 60S ACROSS THE REGION. A STRENGTHENING LOW LEVEL JET THIS EVENING
AND TONIGHT...WITH 925 MB WINDS INCREASING TO 35-45 KNOTS AND 40-50
KNOTS AT 850 MB WILL INCREASE THE 0-1 KM STORM RELATIVE HELICITY
VALUES TO BETWEEN 200-400 M2/S2...WITH THE STRONGEST VALUES OVER
SOUTHEAST MISSISSIPPI AND ADJACENT INTERIOR SOUTHWEST ALABAMA THIS
EVENING.
THE INCREASING INSTABILITY/STRONG SHEAR WILL RESULT IN THE POTENTIAL
DEVELOPMENT OF SUPERCELLS WITH STRONG ROTATION ACROSS OUR FORECAST
TONIGHT AS THE SURFACE LOW LIFTS NORTHEASTWARD. THE LATEST SPC SWODY1
STILL HAS SOUTHEAST MS AND PORTIONS OF OUR SOUTHWEST AL COUNTIES IN A
TEN PERCENT HATCHED AREA FOR A SIGNIFICANT TORNADO AND WILL NEED TO
MONITOR THIS REGION CLOSELY TONIGHT. CONVECTION MAY BECOME ORGANIZED
INTO A LINEAR COMPLEX LATE TONIGHT AND GRADUALLY MOVE EASTWARD TOWARD
THE I-65 CORRIDOR AROUND SUNRISE MONDAY MORNING. AN ONGOING SEVERE
THREAT WITH DAMAGING WINDS...HAIL...AND A FEW TORNADOES WILL CONTINUE
OVERNIGHT FOR ALL AREAS...AND EAST OF I-65 MONDAY MORNING.
FLASH FLOOD POTENTIAL ALSO CONTINUES THROUGH TONIGHT AS PRECIPITABLE
WATER VALUES INCREASE TO 1.6 TO 1.8 IN...WELL ABOVE CLIMATOLOGICAL
NORMS. WIDESPREAD 2 TO 4 INCHES RAINFALL TOTALS WITH A FEW LOCATIONS
RECEIVING IN EXCESS OF 6 INCHES STILL LOOKS LIKE A REASONABLE
FORECAST AND WILL MAINTAIN THE FLASH FLOOD WATCH.
.AVIATION UPDATE [06.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...MVFR TO
MARGINAL IFR CIGS AROUND 1000 FEET ARE EXPECTED TO PERSIST ACROSS THE
LOCAL TERMINALS THROUGH THIS AFTERNOON AS A FRONTAL BOUNDARY REMAINS
STALLED OFFSHORE. RAIN IS EXPECTED TO INCREASE IN COVERAGE ALONG THE
COAST LATER THIS AFTERNOON...WITH CONTINUED POTENTIAL FOR RAIN
SHOWERS THROUGHOUT THE NIGHT. THUNDERSTORMS ARE EXPECTED TO BEGIN
IMPACTING THE TAF SITES AFTER 07.04Z...WITH A POTENTIAL FOR SOME OF
THE STORMS TO BECOME SEVERE ALONG WITH PERIODS OF HEAVY RAIN AND
REDUCTIONS TO VISIBILITY. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 67 78 52 69 / 40 100 80 20 50
PENSACOLA 71 67 75 55 68 / 20 70 90 30 50
DESTIN 70 66 73 57 67 / 20 60 90 40 40
EVERGREEN 71 65 79 48 67 / 70 90 90 20 50
WAYNESBORO 70 63 74 47 64 / 90 100 70 20 50
CAMDEN 67 64 77 46 66 / 90 100 90 20 50
CRESTVIEW 73 66 78 52 71 / 30 70 90 40 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
HIGH RIP CURRENT RISK FROM 7 PM SUNDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK FROM 7 PM SUNDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...
MS...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY FROM 7 PM SUNDAY TO 3 PM MONDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Apr 6, 7:07 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 707 AM CDT SUN APR 6 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 707 AM CDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE RISK OF RIP CURRENTS WILL INCREASE TO HIGH ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS EVENING THROUGH LATE TONIGHT. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION THROUGH TONIGHT. HEAVY RAINFALL WILL IMPACT MUCH OF THE AREA...WITH STORM TOTAL RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES AND SOME LOCATIONS POTENTIALLY RECEIVING 6 INCHES OR MORE. THIS HEAVY RAIN EVENT WILL BRING AN INCREASED POTENTIAL FOR FLASH FLOODING...AND A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING. THE HEAVY RAIN WILL ALSO LEAD TO SIGNIFICANT RISES ALONG MANY AREA RIVERS. THE THREAT FOR SEVERE WEATHER WILL INCREASE ACROSS OUR AREA THIS EVENING AND CONTINUE THROUGH LATE TONIGHT AS LOW PRESSURE LIFTS NORTHEASTWARD TOWARD THE MISSISSIPPI VALLEY REGION. A SQUALL LINE IS EXPECTED TO DEVELOP AND MOVE FROM WEST TO EAST ACROSS THE AREA LATE TONIGHT INTO EARLY MONDAY MORNING. THIS LINE OF STORMS WILL BRING A THREAT FOR DAMAGING WINDS...HAIL AND EMBEDDED TORNADOES. PRIOR TO THE ARRIVAL OF THE SQUALL LINE...ISOLATED TO SCATTERED SUPERCELL THUNDERSTORMS MAY DEVELOP THIS EVENING THROUGH LATE TONIGHT...WHICH WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. AN ISOLATED STRONG TORNADO WILL BE POSSIBLE ACROSS SOUTHEAST MISSISSIPPI AND ADJACENT SOUTHWEST ALABAMA THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE AREA BEACHES MONDAY. THERE IS ALSO POTENTIAL FOR HIGH SURF ALONG THE BEACHES THROUGH THE DAY. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION THROUGH MONDAY. HEAVY RAINFALL IS EXPECTED TO IMPACT MUCH OF THE AREA THROUGH MONDAY MORNING...LEADING TO A CONTINUED POTENTIAL FOR FLASH FLOODING. FLOODING ALONG AREA RIVERS WILL ALSO REMAIN POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL CONTINUE THROUGH MONDAY MORNING AS THE LINE OF THUNDERSTORMS CONTINUES TO PUSH EASTWARD ACROSS THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES WILL REMAIN POSSIBLE PRIMARILY EAST OF INTERSTATE 65 MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS MAY BE REQUESTED LATER TODAY THROUGH MONDAY MORNING. GMZ630>635-650-655-670-675-071215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 707 AM CDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ONSHORE FLOW WILL STRENGTHEN THIS EVENING THROUGH LATE TONIGHT OVER THE OFFSHORE WATERS. THE INCREASING WIND SPEEDS AND BUILDING SEAS WILL LIKELY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE TONIGHT INTO EARLY MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG OFFSHORE FLOW RETURNS LATE MONDAY THROUGH EARLY WEDNESDAY IN THE WAKE OF A PASSING COLD FRONT...WHICH WILL LIKELY LEAD TO CONTINUED HAZARDOUS CONDITIONS FOR SMALL CRAFT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 6:34 AM CDT | Rip Current Statement | MOB | 60 hr | |
| Apr 6, 9:43 AM CDT | River Flood Warning | MOB | Okaloosa | 4 days |
| Apr 5, 10:54 PM CDT | Small Craft Advisory | MOB | 39 hr | |
| Apr 6, 5:45 AM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 3 hr |
| Apr 6, 9:43 AM CDT | Marine Dense Fog Advisory | MOB | 3 hr | |
| Apr 6, 3:03 PM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 9 days |
| Apr 6, 3:03 PM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 13 days |
| Apr 6, 5:27 PM CDT | Flash Flood Warning | MOB | Choctaw | 6 hr |
| Apr 6, 6:13 PM CDT | Flash Flood Warning | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more | 6 hr |
Nearby
River Flood Warnings in Florida, 2014River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.